# SDR CALA2025070106122

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 80,558 hours, 28,583 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Roller
- Condition: Worn
- Location: Thrust Reverser
- Part time: 26,348 hours, 9,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REVERSER LIGHT LIGHT ON, THRUST REVERSER OPS NORMALLY ENGINE 1 REQUESTING MEL 7801A FOR #1 ENGINE THRUST REVERSER.   COMPLIED WITH. THRUST REVERSER LOCKED OUT.  OBSERVED FOR STOW FAULT CHANGED SLEEVE STOWAGE PROX SENSOR ROLLERS REF IPC/AMM 78-34-01. NOTICED THE ROLLERS WERE WORN OUT. CYCLED #1 ENGINE T/R SEVERAL TIMES FAULT DIDNT RETURN. REACTIVATED. #1 ENGINE T/R PER DDP FOR MEL 7801A.
